# SDR SWAA2018111326706

- Difficulty date: October 19, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N786SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29811
- Aircraft time: 63,987 hours, 37,451 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Former
- Part number: 116A3110
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING FIXED LEADING EDGE INBOARD FAIRING SUPPORT FORMER CRACKED ON UPPER END.  REPAIRED FORMER IAW SRM & DWG.
